Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone Know why a Med will Poop out for some?

Posted by Justherself54 on January 6, 2008, at 10:43:56

In reply to Re: Anyone Know why a Med will Poop out for some?, posted by Glydin on January 6, 2008, at 8:02:02

Have you asked your current pdoc about Nardil? Mine told me the only hesitation he has in prescribing it to a patient is if he feels the patient might not be compliant, or be able to be compliant, with taking the food and drug interactions seriously..with your background and education, seems to me he shouldn't hesitate to let you give it a try..

I don't understand the US health care system, so I can't comment..other than I don't get why you can't pick your own pdoc, if they are taking new patients, or change pdocs, if you feel you aren't getting results from your current one..can your GP help you with a referral to another one?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:804537